# SDR SIMA3491

- Difficulty date: December 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309AE
- Make and model: Saab 340B
- Aircraft serial: 340B309
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

JFK - FLT 5121 - AVIONICS SMOKE DETECTOR GAVE SMOKE INDICATION IN FIGHT.  AIRCRAFT TURNED BACK TO FIELD.  REMOVED AND REPLACED AVIONICS SMOKE DETECTOR DUE TO FALSE INDICATION.  (M)
